Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tight face and lips

Premium Questions

Dr.  Kalpana Pathak MD

my daughter has suddenly came up with swollen lips, tight skin on her face and a burning sensation. shes not on any medications nor has she changed any soaps, makeup or food intake. what can this be? ... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr. Gunjan Gupta MD

tight especially around mouth and lips. I can open my mouth but it seems like not all the way like .... They buckle up. Face and mouth doesn't seem to have the flexability when I talk or smile it's... View answer

Answered by : Dr. Gunjan Gupta ( Dentist)
Dr. Shruti Rijhwani MD

had extremely dry tight skin on the face that burns and is sore. I went to the GP who gave me an emmolient but it hasn't made any difference. I wake up and my skin is so tight I can't smile or the... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr. Vidya KR MD

Hello, I am taking Venlafaxine for depression and have developed a tightness sensation around my neck/throat. I also have a tingling/ numbness on my lips and face. Are these side effects common? ... View answer

Answered by : Dr. Vidya KR ( General & Family Physician)
Dr. Albana Sejdini MD

phase is a super flaky dry skin on eye lids and upper lip area below nose. At this point her face feels .... Have not completely figured out what, but she wakes up with hives on her face, the hives... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)

Public Forum Discussions

Dr. Payman Hajiazim MD

I have been diagnosed with anxiety and developing a tightness and burning sensation throughout my face, lips and head. Sometimes it last all day and sometimes it comes and goes even when I m ... View answer

Answered by : Dr. Payman Hajiazim ( Psychiatrist)
Dr.       Harry Maheshwari MD

I have been experiencing a numb mouth and lips on my face, and some kind of swelling to the throat ... ears the muscles are very tight and sore and along the front of the neck. I am 66, female, and... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Akhtarhusian Ghausi MD

hello doctor my pennies foreskine was very tight it comming back not freely this problem is still from long two years and my lips, are dry every time for two years before two years iam facing fungal ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Nishad BN MD

i am a type 2 diabetic and have high blood pressure and i am taking 20mg of lisinopril well i am having numbness in my face and tingling in my lips , tightness and pain in my chest and my legs feel... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. Suman Kumar MD

Last night, I was eating peanuts and suddenly I felt I tightness in the chest , my lips swelled and my upper body and face became dark red ( almost like a blueish tinge) and I felt unwell and had ... View answer

Answered by : Dr. Suman Kumar ( Allergist and Immunologist)

Mobile Questions and Answers

Dr. Pushpalatha Manjunatha MD

yes it is due to meclizine. other side effects are hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Less serious side effects may include: blurred vision; dry mouth; constipation;...

Dr. Dr. Kakkar MD

Hi. No. It is potent steroid and should not be used regularly on face. Regards

Dr. M. Vamsi Krishna MD

it shows dehydration with reduced blood supply for face